# SDR 2017FA0000008

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: General aviation
- Aircraft: N4982R
- Make and model: Beech B300B350C
- Aircraft serial: FL224
- Aircraft time: 5,505 hours, 4,215 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCREW HAD AN UNSAFE DOWN INDICATION ON THE RIGHT MAIN LANDING GEAR (MLG).  BASED ON A VISUAL CHECK BY THE CREW, THE GEAR APPEARED TO BE DOWN.  THE TOWER SAW THE SAME THING DURING A DEDICATED FLY BY. THE INSTRUCTOR PILOT (IP) CONDUCTED A SMOOTH LANDING BUT DURING A VERY LOW SPEED TURN OFF THE ACTIVE RUNWAY, THE RIGHT MLG COLLAPSED.  THE TWO CREW MEMBERS WERE NOT HURT.  DAMAGE TO GEAR DOORS, PROP, ENGINE, FLAPS, AND WINGLET. SUBSEQUENT INVESTIGATION REVEALED FAILED GEAR ACTUATOR CLEVIS.  FAA REVIEWED RECORDS AND INTERVIEWED AFFECTED PERSONNEL WITH NO NEGATIVE FINDINGS NOTED.
